On classical state space realisability of quadratic input-output differential equations.

Kotta, U., Kotta, P., Tonso, M. and Zinober, A.S.I. (2009) On classical state space realisability of quadratic input-output differential equations. International Journal of Control, 82 (7). pp. 1212-1218. ISSN 0020-7179

Abstract

Metadata

Authors/Creators:
  • Kotta, U.
  • Kotta, P.
  • Tonso, M.
  • Zinober, A.S.I.
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Mrs Megan Hobbs
Date Deposited: 09 Mar 2010 15:29
Last Modified: 16 Nov 2015 11:48
Published Version: http://dx.doi.org/10.1080/00207170802460040
Status: Published
Publisher: Taylor & Francis
Identification Number: 10.1080/00207170802460040

Share / Export

Statistics